advertisement
Question
Posted by: Carine Gerber | 2012-07-12

Citalopram and Lorien

I was using Citalopram for 6 months and now the clinic gave me Lorien because they are out of stock. Will I experience noticeable symptoms/side-effects when I start using Lorien?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Probably not. There are a number of alternative generic versions of citalopram, but Lorien ( a generic form of Fluoxetine, originally marketed as Prozac ) is a member of the same family of drugs, with a similar chemistry, so problems are unlikely. COnsidering how consistently state / provincial health authroties muck up making basic drugs available ( like textbooks in Limpopo ) we should probably be pleased there was at least a supply of a similar drug.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2012-07-13

Probably not. There are a number of alternative generic versions of citalopram, but Lorien ( a generic form of Fluoxetine, originally marketed as Prozac ) is a member of the same family of drugs, with a similar chemistry, so problems are unlikely. COnsidering how consistently state / provincial health authroties muck up making basic drugs available ( like textbooks in Limpopo ) we should probably be pleased there was at least a supply of a similar drug.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement